| Model Number |
ATG120164 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation is inconclusive for the reported deflation problem.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg120164 pta dilatation catheter allegedly experienced deflation problem.This information was received from one source.The one reported malfunction involved one patient with no consequences.The age, sex and weight of the patient was not provided.